# SDR WX0A2014112472277

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 63,238 hours, 41,296 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 3581432V1
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SAYS DIFFICULT TO EXHALE IN O2 MASK.  REPLACED IAW AMM 35-10-03.
